The relation between homotopy limits and Bauer's shape singular complex
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 30 (1989) no. 2, p. 157-165
@article{CTGDC_1989__30_2_157_0,
     author = {Thiemann, Hanns},
     title = {The relation between homotopy limits and Bauer's shape singular complex},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {30},
     number = {2},
     year = {1989},
     pages = {157-165},
     zbl = {0684.55008},
     mrnumber = {1004737},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1989__30_2_157_0}
}
Thiemann, Hanns. The relation between homotopy limits and Bauer's shape singular complex. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 30 (1989) no. 2, pp. 157-165. http://www.numdam.org/item/CTGDC_1989__30_2_157_0/

1 F.W. Bauer, A shape theory with singular homology, Pacific J. Math. 64 (1976), 25-65. | MR 436130 | Zbl 0346.55014

2 F.W. Bauer, Duality in manifolds, Ann. di Mate. pura ed appl. 136 (1984), 241-302. | MR 765925 | Zbl 0564.55001

3 A.K. Bousfield & D.M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Math. 304, Springer (1972). | MR 365573 | Zbl 0259.55004

4 F.W. Cathey, Strong shape theory, Lecture Notes in Math. 870, Springer (1981), 215-238. | MR 643532 | Zbl 0473.55011

5 D.A. Edwards & R. Geoghegan, Shapes of complexes, ends of manifolds, homotopy limits and the Wall obstruction, Ann. of Math. 101 (1975), 521-535. Correction 104 (1976), 389. | MR 375330 | Zbl 0334.57007

6 D.A. Edwards & H.M. Hastings, Cech and Steenrod homotopy theories with applications to geometric topology, Lecture Notes in Math. 542, Springer (1976). | MR 428322 | Zbl 0334.55001

7 A. Koyama, Coherent singular complexes in strong shape theory, Tsukuba J. Math. 8-2 (1984), 261-293. | MR 767961 | Zbl 0564.55007

8 Yu T. Lisica, Strong shape theory and Steenrod-Sitnikov homology (Russian), Sibirski Mat. Z. 24 (1983), 81-99. | MR 713586 | Zbl 0527.55015

9 G.W. Whitehead, Elements of Homotopy Theory, Berlin 1978. | MR 516508 | Zbl 0406.55001